Volume 11, issue 5 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Real homotopy theory of semi-algebraic sets

Robert Hardt, Pascal Lambrechts, Victor Turchin and Ismar Volić

Algebraic & Geometric Topology 11 (2011) 2477–2545
Bibliography
1 J Bochnak, M Coste, M F Roy, Géométrie algébrique réelle, Ergebnisse der Math. und ihrer Grenzgebiete (3) 12, Springer (1987) MR949442
2 A K Bousfield, V K A M Gugenheim, On $\mathrm{PL}$ de Rham theory and rational homotopy type, Mem. Amer. Math. Soc. 8, no. 179 (1976) MR0425956
3 G Comte, J M Lion, J P Rolin, Nature log-analytique du volume des sous-analytiques, Illinois J. Math. 44 (2000) 884 MR1804313
4 P Deligne, P Griffiths, J Morgan, D Sullivan, Real homotopy theory of Kähler manifolds, Invent. Math. 29 (1975) 245 MR0382702
5 L van den Dries, Limit sets in o-minimal structures, from: "O-minimal structures, Proceedings of the RAAG Summer School (Lisbon 2003)" (editors M Edmundo, D Richardson, A J Wilkie), Lecture Notes in Real and Algebraic Geometry (2005) 159
6 H Federer, Geometric measure theory, Die Grund. der math. Wissenschaften 153, Springer (1969) MR0257325
7 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Graduate Texts in Math. 205, Springer (2001) MR1802847
8 F Guillén Santos, V Navarro, P Pascual, A Roig, Monoidal functors, acyclic models and chain operads, Canad. J. Math. 60 (2008) 348 MR2398753
9 R M Hardt, Slicing and intersection theory for chains associated with real analytic varieties, Acta Math. 129 (1972) 75 MR0315561
10 R M Hardt, Stratification of real analytic mappings and images, Invent. Math. 28 (1975) 193 MR0372237
11 R M Hardt, Topological properties of subanalytic sets, Trans. Amer. Math. Soc. 211 (1975) 57 MR0379882
12 R M Hardt, Semi-algebraic local-triviality in semi-algebraic mappings, Amer. J. Math. 102 (1980) 291 MR564475
13 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
14 H Hironaka, Triangulations of algebraic sets, from: "Algebraic geometry (Proc. Sympos. Pure Math., Vol. 29, Humboldt State Univ., Arcata, Calif., 1974)" (editor R Hartshorne), Amer. Math. Soc. (1975) 165 MR0374131
15 M Hovey, Model categories, Math. Surveys and Monogr. 63, Amer. Math. Soc. (1999) MR1650134
16 J F P Hudson, Piecewise linear topology, Univ. of Chicago Lecture Notes, W A Benjamin (1969) MR0248844
17 D Husemoller, Fibre bundles, Graduate Texts in Math. 20, Springer (1994) MR1249482
18 M Kontsevich, Operads and motives in deformation quantization, Lett. Math. Phys. 48 (1999) 35 MR1718044
19 M Kontsevich, Y Soibelman, Deformations of algebras over operads and the Deligne conjecture, from: "Conférence Moshé Flato 1999, Vol. I (Dijon)" (editors G Dito, D Sternheimer), Math. Phys. Stud. 21, Kluwer Acad. Publ. (2000) 255 MR1805894
20 P Lambrechts, I Volić, Formality of the little $N$–disks operad, submitted arXiv:0808.0457
21 P Lelong, Intégration sur un ensemble analytique complexe, Bull. Soc. Math. France 85 (1957) 239 MR0095967
22 C P Rourke, B J Sanderson, Introduction to piecewise-linear topology, Ergebnisse der Math. und ihrer Grenzgebiete 69, Springer (1972) MR0350744
23 M Shiota, M Yokoi, Triangulations of subanalytic sets and locally subanalytic manifolds, Trans. Amer. Math. Soc. 286 (1984) 727 MR760983
24 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. (1977) MR0646078
25 E C Zeeman, On the dunce hat, Topology 2 (1964) 341 MR0156351